# SDR DALA2024050905051

- Difficulty date: May 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 91,882 hours, 41,611 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: O2 Mask Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3240 DISC: FWD F/A JUMPSEAT O2 MASK PANEL WILL NOT STAY CLOSED. C/A: FOUND LATCH BROKEN TO PANEL. FWD BOTH F/C F/A SEAT POSITIONS TO MEL 25-22- 01B. SEATS 1B AND 1C FOR F/A USE ONLY. WORKING IN CONJUNCTION WITH LOG 5679245. LOG PAGE HAS BEEN CLOSED. OK TO CLOSE THIS LOG PAGE PLACARD REMOVED M PROCEDURES REVERSED OK FOR SERVICE. (LP: 5679244)
